# SDR SWIA95742

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864806
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, L

## Discrepancy

STANDBY PITOT HEAT PRESS CAME ON DURING INITIAL CLIMB FOLLOWED BY A PROX SYSTEM FAULT ABOUT FIVE MINUTES LATER AND CHIMES SOUNDING (CABIN/COCKPIT) AT RANDOM.  RETURNED TO SLC, HAD TO DO A MANUAL GEAR EXTENSION BECAUSE OF THREE RED INDICATIONS ON GEAR AND NORMAL EXTENSION WOULD NOT WORK.  THREE GREEN AFTER MANUAL EMERGENCY EXTENSION PLUS ANTI-SKID MESSAGE AND STEERING INOPERATIVE.  FLY-BY, TOWER TO VERIFY THREE DOWN AND LOCKED.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED PSEU IAW CRJ M/M 52-61-00.  PERFORMED GEAR SWING AND CHECKS OF OTHER EFFECTED SYSTEMS.  ALL CHECKED GOOD.
